MAUDE Adverse Event Report: 3M HEALTH CARE 3M UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD

3M HEALTH CARE 3M UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information not provided.The full address and phone number of the initial reporter was not provided.The device was not returned for evaluation.Photo was provided and although the degree of burn was not specified, it appeared that a shallow ulceration may have occurred at the four corner angles of the pad site.End of report.
 
Event or Problem Description
A hospital employee alleged that a 9160f 3m universal electrosurgical pad was applied to an unspecified area on a patient.The employee alleged the patient experienced a "burn" at four corner angled edges where the pad had been applied.Medical treatment was not specified.

Brand Name
3M UNIVERSAL ELECTROSURGICAL PAD
Common Device Name
GROUNDING PAD
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7253033
Report Number2110898-2018-00017
Device Sequence Number111668
Product Code GEI
UDI-Device Identifier10707387462618
UDI-Public10707387462618
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model NumberN/A
Device Catalogue Number9160F
Device Lot Number2020-06GJ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;